A 18-year-old female asked:
i'm 18 and i'm on birth control. my left leg for my knee up hurts and keeps going numb. should i be worried? this has been going on for about 4 days.
2 doctor answers
Dr. Heidar Jahromi answered
55 years experience Neurology
See a physician : Although this could be as simple of a so called " pinched nerve" , but it can also be due to a "clot". Because of birth control. See a physician ( neurologist , internist or your family physicinan ) asap, or go to er.
Answered on Dec 3, 2012
Dr. Frank Kase answered
44 years experience Podiatry
Possible blood clot: I would vcertainly recommend that you be evaluated for a possible 'blood clot in your leg. While rare, this can cause pain and numbness in your leg. Other than that it could be a local nerve irritation.
Answered on Jul 9, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!